LI Zhichan, SONG Renming, . PROBABILISTIC REPRESENTATION OF SOLUTIONS OF SCHRÖDINGER EQUATIONS[J]. Chinese Journal of Applied Probability and Statistics, 1986, 2(1): 66-70.
Citation:
LI Zhichan, SONG Renming, . PROBABILISTIC REPRESENTATION OF SOLUTIONS OF SCHRÖDINGER EQUATIONS[J]. Chinese Journal of Applied Probability and Statistics, 1986, 2(1): 66-70.
LI Zhichan, SONG Renming, . PROBABILISTIC REPRESENTATION OF SOLUTIONS OF SCHRÖDINGER EQUATIONS[J]. Chinese Journal of Applied Probability and Statistics, 1986, 2(1): 66-70.
Citation:
LI Zhichan, SONG Renming, . PROBABILISTIC REPRESENTATION OF SOLUTIONS OF SCHRÖDINGER EQUATIONS[J]. Chinese Journal of Applied Probability and Statistics, 1986, 2(1): 66-70.
In this paper, two equivalent conditions for a solution u in a domain D of the Sohrödinger equation (Δ+2q)u=0 to be expressed in the form u(x)=Ex(exp(∫τD0q(x(s))dS)φ(x(τD))),x∈D (where x(t) is a Brownian motion, τD is the exit time of D,φ is a measurable funotion on ∂D ) are given, and the existenoe and uniqueness of solution of the stochastio Diriohlet problem for the Sohrödinger equation is proved.